PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 3 | 245-263
Tytuł artykułu

On extending automorphisms of models of Peano Arithmetic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Continuing the earlier research in [10] we give some information on extending automorphisms of models of PA to end extensions and cofinal extensions.
Słowa kluczowe
Rocznik
Tom
149
Numer
3
Strony
245-263
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-29
poprawiono
1995-08-18
Twórcy
autor
  • Baruch College, City University of New York, Department of Mathematics, Box G0930, 17, Lexington Avenue, New York, New York 10010, U.S.A., rkobb@cunyvm.cuny.edu
  • Institute of Mathematics, Higher Agricultural and Pedagogical School, Orlicz-Dreszera 19/21, 08-110 Siedlce, Poland, hkl@impan.impan.gov.pl
Bibliografia
  • [1] A. Ehrenfeucht, Discernible elements in models of Peano arithmetic, J. Symbolic Logic 38 (1973), 291-292.
  • [2] H. Gaifman, A note on models and submodels of arithmetic, in: Conference in Mathematical Logic, London '70, W. Hodges (ed.), Lecture Notes in Math. 255, Springer, 1972, 128-144.
  • [3] H. Gaifman, Models and types of Peano's Arithmetic, Ann. Math. Logic 9 (1976), 223-306.
  • [4] P. Hájek and P. Pudlák, Metamathematics of First-Order Arithmetic, Perspectives in Math. Logic, Springer, 1993.
  • [5] W. Hodges, Model Theory, Encyclopedia Math. Appl. 42, Cambridge University Press, 1993.
  • [6] R. Kaye, Models of Peano Arithmetic, Oxford Logic Guides 15, Oxford University Press, 1991.
  • [7] R. Kaye, A Galois correspondence for countable recursively saturated models of Peano arithmetic, in: R. Kaye and D. Macpherson (eds.), Automorphisms of First Order Structures, Oxford University Press, 1994, 293-312.
  • [8] R. Kaye, R. Kossak and H. Kotlarski, Automorphisms of recursively saturated models of arithmetic, Ann. Pure Appl. Logic 55 (1991), 67-91.
  • [9] L. Kirby, Initial segments in models of Peano Arithmetic, Ph.D. Thesis, University of Manchester, 1977.
  • [10] R. Kossak and H. Kotlarski, Results on automorphisms of recursively saturated models of PA, Fund. Math. 129 (1988), 9-15.
  • [11] R. Kossak, H. Kotlarski and J. Schmerl, On maximal subgroups of the automorphism group of a countable recursively saturated models of PA, Ann. Pure Appl. Logic 65 (1993), 125-148.
  • [12] R. Kossak and J. Schmerl, Minimal satisfaction classes with an application to rigid models of Peano Arithmetic, Notre Dame J. Formal Logic 32 (1991), 392-398.
  • [13] R. Kossak and J. Schmerl, The automorphism group of an arithmetically saturated model of Peano arithmetic, J. London Math. Soc., to appear.
  • [14] H. Kotlarski, On elementary cuts in recursively saturated models of arithmetic, Fund. Math. 120 (1984), 205-222.
  • [15] H. Kotlarski, Automorphisms of countable recursively saturated models of Arithmetic: a survey, Notre Dame J. Formal Logic, submitted.
  • [16] H. Kotlarski, Addition to the Rosser's Theorem, J. Symbolic Logic, submitted.
  • [17] D. Lascar, Automorphism group of a recursively saturated model of Peano Arithmetic, in: R. Kaye and D. Macpherson (eds.), Automorphisms of First Order Structures, Oxford University Press, 1994, 281-292.
  • [18] C. Smoryński, The Incompleteness Theorems, in: J. Barwise (ed.), Handbook of Mathematical Logic, North-Holland, 1977, 821-865.
  • [19] C. Smoryński, Elementary extensions of recursively saturated models of arithmetic, Notre Dame J. Formal Logic 22 (1981), 193-203.
  • [20] C. Smoryński and J. Stavi, Cofinal extensions preserve recursive saturation, in: Model Theory of Algebra and Arithmetic, L. Pacholski et al. (eds.), Lecture Notes in Math. 834, Springer, 1981, 338-345.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i3p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.